# SDR N6WA2016010902

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 32,005 hours, 23,474 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Burned
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING WIRE SMELL COMING FROM PAX DOOR AREA.  TROUBLE SHOT WIRING & FOUND WIRES TCE4418WB LEADING TO PX27 & TCE4419WB LEADING TO PX EITH BURN MARK.  WIRE REPAIR CARRIED OUT IAW ELEC WIRE REPAIR MANUAL 20-30-00.  PERFORMED DOOR INDICATION CHECK IAW AMM 52-70-04.  NO FURTHER DEFECTS NOTED.
